# SDR NACA20110031

- Difficulty date: March 8, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM ANGLE RBL 6 STA 520 FWD CARGO PIT.  REMOVED CORROSION ON KEEL BEAM ANGLE RBL 6, STA 520 FWD CARGO PIT IAW BOEING 737-200 SRM 51-10-6.  BLEND OUT FOUND TO BE BEYOND LIMITS IAW B737-200 SRM 53-10-1, FIG. 7.  REPAIRED KEEL BEAM ANGLE RBL 6, STA 520 FWD CARGO PIT IAW FAA FORM 8110-3, NR 066-1026-11-1044/SUBJECT: RT KEEL BEAM LOWER CHORD BLEND REPAIR.
